Translator Disclaimer
2007 L$\mskip1mu _{\infty}$ structures on mapping cones
Domenico Fiorenza, Marco Manetti
Algebra Number Theory 1(3): 301-330 (2007). DOI: 10.2140/ant.2007.1.301

Abstract

We show that the mapping cone of a morphism of differential graded Lie algebras, χ:LM, can be canonically endowed with an L-algebra structure which at the same time lifts the Lie algebra structure on L and the usual differential on the mapping cone. Moreover, this structure is unique up to isomorphisms of L-algebras.

Citation

Download Citation

Domenico Fiorenza. Marco Manetti. "L$\mskip1mu _{\infty}$ structures on mapping cones." Algebra Number Theory 1 (3) 301 - 330, 2007. https://doi.org/10.2140/ant.2007.1.301

Information

Received: 3 April 2007; Revised: 7 August 2007; Accepted: 5 September 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1166.17010
MathSciNet: MR2361936
Digital Object Identifier: 10.2140/ant.2007.1.301

Subjects:
Primary: 17B70
Secondary: 13D10

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.1 • No. 3 • 2007
MSP
Back to Top